\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

A fully nonlinear free boundary problem arising from optimal dividend and risk control model

  • Author Bio: E-mail address: C. Guan: 316346917@qq.com; E-mail address: F. Yi: fhyi@scnu.edu.cn; E-mail address: X. Chen: xchen53@gmail.com
  • * Corresponding author

    * Corresponding author 
The first author is supported by NNSF of China (No.11626117 and No.11601163), NSF of Guangdong Province of China (No.2016A030307008). The second author is supported by NNSF of China (No.11771158 and No.71871071), NSF of Guangdong Province of China (No.2016A030313448, No.2017A030313397 and No.2018B030311004).
Abstract Full Text(HTML) Figure(3) Related Papers Cited by
  • Focusing on the problem arising from a stochastic model of risk control and dividend optimization techniques for a financial corporation, this work considers a parabolic variational inequality with gradient constraint

    $\min\Big\{v_t-\max\limits_{0\leq a\leq1}\Big(\frac{1}{2}\sigma^2a^2v_{xx}+\mu av_x\Big)+cv,\;v_x-1\Big\} = 0.$

    Suppose the company's performance index is the total discounted expected dividends, our objective is to choose a pair of control variables so as to maximize the company's performance index, which is the solution to the above variational inequality under certain initial-boundary conditions. The main effort is to analyse the properties of the solution and two free boundaries arising from the above variational inequality, which we call dividend boundary and reinsurance boundary.

    Mathematics Subject Classification: Primary: 35R35, 93E20; Secondary: 91B70, 91G80.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  Penalty function

    Figure 2.  Dividend free boundary

    Figure 3.  Reinsurance free boundary

  • [1] X. ChenY. Chen and F. Yi, Parabolic variational inequality with parameter and gradient constraints, J. Math. Anal. Appl., 385 (2012), 928-946.  doi: 10.1016/j.jmaa.2011.07.025.
    [2] X. Chen and F. Yi, A problem of singular stochastic control with optimal stopping in finite horizon, SIAM J. Control Optim., 50 (2012), 2151-2172.  doi: 10.1137/110832264.
    [3] M. Dai and F. Yi, Finite-horizon optimal investment with transaction costs: A parabolic double obstacle problem, J. Differ. Equ., 246 (2009), 1445-1469.  doi: 10.1016/j.jde.2008.11.003.
    [4] A. Friedman, Partial Differential Equaions of Parabolic Type, Prentice-Hall Inc., 1964.
    [5] A. Friedman, Parabolic variational inequalities in one space dimension and smoothness of the free boundary, J. Funct. Anal., 18 (1975), 151-176.  doi: 10.1016/0022-1236(75)90022-1.
    [6] D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, New York, 1983. doi: 10.1007/978-3-642-61798-0.
    [7] C. Guan and F. Yi, A free boundary problem arising from a stochastic optimal control model with bounded dividend rate, Stoch. Anal. Appl., 32 (2014), 742-760.  doi: 10.1080/07362994.2014.922778.
    [8] C. Guan and F. Yi, A free boundary problem arising from a stochastic optimal control model under controllable risk, J. Differ. Equ., 260 (2016), 4845-4870.  doi: 10.1016/j.jde.2015.10.040.
    [9] B. Højgaard and M. Taksar, Optimal dynamic portfolio selection for a corporation with controllable risk and dividend distribution policy, Quant. Financ., 4 (2004), 315-327.  doi: 10.1088/1469-7688/4/3/007.
    [10] D. Kelome and A. Swiech, Viscosity solutions of an infinite-dimensional Black-Scholes-Barenblatt equation, Appl. Math. Optim., 47 (2003), 253-278.  doi: 10.1007/s00245-003-0764-8.
    [11] A. Kolesnichenko and G. Shopina, Valuation of portfolios under uncertain volatility: Black-Scholes-Barenblatt equation and the static hedging, Technical Report, IDE0739, 2007.
    [12] G. M. Lieberman, Second Order Parabolic Differential Equations, World Scientific Publishing Co., Inc., River Edge, NJ, 1996. doi: 10.1142/3302.
    [13] H. Pham, Continuous-time Stochastic Control and Optimization with Financial Applications, Springer-Verlag, Berlin, 2009. doi: 10.1007/978-3-540-89500-8.
    [14] V. A. Solonnikov, O. A. Ladyzenskaja and N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, Translated from the Rusian by Sussian by Smith, S. 1967. Translations of Mathematical Monographs, volume 23, American Mathematical Society, 1968.
    [15] M. Taksar, Optimal risk and dividend distribution control models for an insurance company, Math. Meth. of Oper. Res., 51 (2000), 1-42.  doi: 10.1007/s001860050001.
    [16] M. Taksar and X. Zhou, Optimal risk and dividend control for a company with a debt liability, Insurance: Mathematics and Economics, 22 (1998), 105-122.  doi: 10.1016/S0167-6687(98)00012-2.
    [17] T. Vargiolu, Existence, uniqueness and smoothness for the Black-Scholes-Barenblatt equation, Universita Di Padova, 4 (2001), 315-327. 
  • 加载中

Figures(3)

SHARE

Article Metrics

HTML views(627) PDF downloads(272) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return